ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February & March 2007 , Volume 18 , Issue 2&3

Special Issue on Nonautonomous,
Stochastic and Hamiltonian Dynamical Systems

Select all articles

Export/Reference:

Preface
Tomás Caraballo, Amadeu Delshams, Àngel Jorba, Peter E. Kloeden and Rafael Obaya
2007, 18(2&3): i-i doi: 10.3934/dcds.2007.18.2i +[Abstract](726) +[PDF](29.8KB)
Dynamics of a predator-prey model with non-monotonic response function
H. W. Broer, K. Saleh, V. Naudot and R. Roussarie
2007, 18(2&3): 221-251 doi: 10.3934/dcds.2007.18.221 +[Abstract](1051) +[PDF](10926.0KB)
Existence and asymptotic behaviour for stochastic heat equations with multiplicative noise in materials with memory
Tomás Caraballo, I. D. Chueshov, Pedro Marín-Rubio and José Real
2007, 18(2&3): 253-270 doi: 10.3934/dcds.2007.18.253 +[Abstract](1145) +[PDF](245.4KB)
Existence of exponentially attracting stationary solutions for delay evolution equations
Tomás Caraballo, M. J. Garrido-Atienza and B. Schmalfuss
2007, 18(2&3): 271-293 doi: 10.3934/dcds.2007.18.271 +[Abstract](804) +[PDF](266.3KB)
The exponential stability of neutral stochastic delay partial differential equations
Tomás Caraballo, José Real and T. Taniguchi
2007, 18(2&3): 295-313 doi: 10.3934/dcds.2007.18.295 +[Abstract](1298) +[PDF](221.9KB)
Qualitative behavior of a class of stochastic parabolic PDEs with dynamical boundary conditions
Igor Chueshov and Björn Schmalfuss
2007, 18(2&3): 315-338 doi: 10.3934/dcds.2007.18.315 +[Abstract](967) +[PDF](315.5KB)
Nonlinear Iwasawa decomposition of control flows
Fritz Colonius and Paulo Régis C. Ruffino
2007, 18(2&3): 339-354 doi: 10.3934/dcds.2007.18.339 +[Abstract](835) +[PDF](218.7KB)
Necessary condition for the basin of attraction of a periodic orbit in non-smooth periodic systems
Peter Giesl
2007, 18(2&3): 355-373 doi: 10.3934/dcds.2007.18.355 +[Abstract](985) +[PDF](230.8KB)
Lyapunov's second method for nonautonomous differential equations
Lars Grüne, Peter E. Kloeden, Stefan Siegmund and Fabian R. Wirth
2007, 18(2&3): 375-403 doi: 10.3934/dcds.2007.18.375 +[Abstract](1112) +[PDF](550.0KB)
On the inverse Sturm-Liouville problem
Russell Johnson and Luca Zampogni
2007, 18(2&3): 405-428 doi: 10.3934/dcds.2007.18.405 +[Abstract](787) +[PDF](262.1KB)
Numerical approximation of atmospheric-ocean models with subdivision algorithm
David Julitz
2007, 18(2&3): 429-447 doi: 10.3934/dcds.2007.18.429 +[Abstract](888) +[PDF](1279.8KB)
A weak attractor and properties of solutions for the three-dimensional Bénard problem
O. V. Kapustyan, V. S. Melnik and José Valero
2007, 18(2&3): 449-481 doi: 10.3934/dcds.2007.18.449 +[Abstract](844) +[PDF](398.1KB)
Existence and nonexistence of unbounded forwards attractor for a class of non-autonomous reaction diffusion equations
José A. Langa, James C. Robinson, Aníbal Rodríguez-Bernal, A. Suárez and A. Vidal-López
2007, 18(2&3): 483-497 doi: 10.3934/dcds.2007.18.483 +[Abstract](862) +[PDF](206.1KB)
Continuous dependence of attractors on parameters of non-autonomous dynamical systems and infinite iterated function systems
David Cheban and Cristiana Mammana
2007, 18(2&3): 499-515 doi: 10.3934/dcds.2007.18.499 +[Abstract](994) +[PDF](242.8KB)
Exponential stability in non-autonomous delayed equations with applications to neural networks
Sylvia Novo, Rafael Obaya and Ana M. Sanz
2007, 18(2&3): 517-536 doi: 10.3934/dcds.2007.18.517 +[Abstract](926) +[PDF](266.0KB)
Existence, uniqueness and attractivity properties of positive complete trajectories for non-autonomous reaction-diffusion problems
Aníbal Rodríguez-Bernal and Alejandro Vidal–López
2007, 18(2&3): 537-567 doi: 10.3934/dcds.2007.18.537 +[Abstract](862) +[PDF](345.2KB)
Invariant tori in quasi-periodic non-autonomous dynamical systems via Herman's method
Mikhail B. Sevryuk
2007, 18(2&3): 569-595 doi: 10.3934/dcds.2007.18.569 +[Abstract](1155) +[PDF](313.8KB)
Global attractor and rotation number of a class of nonlinear noisy oscillators
Wenxian Shen
2007, 18(2&3): 597-611 doi: 10.3934/dcds.2007.18.597 +[Abstract](836) +[PDF](207.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]